# SDR DALA13019050945

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,447 hours, 47,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.  AN OUT OF POSITION, MISRIGGED, POOR CONDITION, OR ILL-ARRANGED SLIDE ASSY COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYS AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE TAILCONE SLIDE WAS REPLACED AND AN RII WAS COMPLETED SATISFACTORILY.
